Irregular Menstrual Cycle After Drinking Primolut?
Afternoon, I want to ask why, after I drank primolut in July 2018 after the birth of my sc, well, I had a menstrual period, but the next day I didn’t menstruate, it was also negative … that’s why I guess …
Thank you for asking HealthReplies.com.
Primolut is a type of non-combination birth control pill, because it contains only the synthetic hormone progesterone called norethisterone. Because of this hormone content, many sufferers will experience side effects in the form of irregular menstrual cycles, the distance between the cycles that lengthens, the shorter menstrual duration, more or less menstrual bleeding, and some are not experiencing menstruation at all for years.
Your condition really isn't always dangerous. Your condition also does not always indicate that you are pregnant. Frequently, menstrual cycle disorders in non-combined birth control pill users are caused by impaired hormonal balance which can improve on its own as long as the sufferer lives a healthy life.
Try to apply the following steps first:
Rest at least 7 hours a day Exercise every 3 to 5 times a week Don't stress excessively Keep your body weight so that you are not too fat Eat balanced nutritionally rich foods, especially those that contain lots of antioxidants Do not take any drugs, including menstrual smoothing drugs If with the efforts above your complaints does not improve for more than 3 months, do not hesitate to go to a doctor or obstetrician to get the best treatment, right? In some cases, menstrual disorders as you experience may indicate a disease, for example ovarian cysts, hyperthyroidism , etc.
I hope this helps.